# SDR SWIA2021102661848

- Difficulty date: August 14, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 311
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR FWD FORMER CORRODED      (C-CHECK RO 10/22/2021)    REMOVED AND REPLACED PAX DOOR FWD FORMER FS311.75. REF. CRJ900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, SRM 51-41-02-001-001-A01 AND DWG # 601R31702 REV. -N / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**). LEAK CHECK GOOD.
